# SDR ABXA2020021409032

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 88,128 hours, 29,518 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T336085
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE #1 PYLON AFT NACELLE STRUT FAIRING OUTBD UPPER STRINGER ATTACH "L". THE AIRPLANE WAS GROUNDED.
